I began taking Slow Fe at age 40. It always worked well with no side effects. Now that the product has changed from the grayish pill to the red pill, it leaves me with terrible constipation. Is there any other product which is made in a similar manner to the way that Slow Fe was made in the past?
Have you changed your dose, or changed your diet at all? Iron can make you constipated. It is a common side-effect. See:https://www.drugs.com/sfx/slow-fe-side-effects.html
How long have you been taking Iron for? You are best to talk about this with your pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
I have been on am card 5 for 7to 8 years , changed to lotensyl 5 because of swelling on body and fa?
Posted 17 Aug 2013 • 1 answer
Posted 13 May 2014 • 1 answer
Posted 10 Jun 2014 • 1 answer
My husband was prescribed donepezil 23 mg after 4 years of taking 10 mg. the only side effect I see?
Posted 23 Jan 2018 • 0 answers